gastroenterologist-icon
Guessing Stomach infection
So it has been three months when I eat something my stomach get bloated and the upper abdomen aches. Initially consultant led to a stomach infection which is why I was on protoprazol and Amoxicillin for two and half months but the condition is not completely gone. As soon I stop the medication and eat something the same conditions is seen again.
45 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation with a gastroenterologist is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to consult doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.